RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mitidieri, Enzo

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 12

Number of views:
This page:606
Abstract pages:8890
Full texts:2694
References:608
Professor
E-mail: ,
Website: http://www.dmi.units.it/~mitidier/

http://www.mathnet.ru/eng/person19076
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/125570

Publications in Math-Net.Ru
2014
1. V. A. Galaktionov, E. Mitidieri, S. I. Pokhozhaev, “Classification of global and blow-up sign-changing solutions of a semilinear heat equation in the subcritical Fujita range: second-order diffusion”, Adv. Nonlinear Stud., 14:1 (2014),  1–29  mathnet  mathscinet  zmath  isi  scopus
2013
2. Lorenzo D'Ambrosio, Enzo Mitidieri, “Entire solutions of quasilinear elliptic systems on Carnot groups”, Tr. Mat. Inst. Steklova, 283 (2013),  9–24  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 3–19  isi  elib  scopus
2012
3. V. A. Galaktionov, E. Mitidieri, S. I. Pokhozhaev, “Global sign-changing solutions of a higher order semilinear heat equation in the subcritical Fujita range”, Adv. Nonlinear Stud., 12:3 (2012),  569–596  mathnet  mathscinet  zmath  isi  scopus
2010
4. L. D'Ambrosio, E. Mitidieri, “Nonnegative solutions of some quasilinear elliptic inequalities and applications”, Mat. Sb., 201:6 (2010),  75–92  mathnet  mathscinet  zmath  elib; Sb. Math., 201:6 (2010), 855–871  isi  elib  scopus
2009
5. G. Caristi, E. Mitidieri, S. I. Pokhozhaev, “Some Liouville theorems for quasilinear elliptic inequalities”, Dokl. Akad. Nauk, 424:6 (2009),  741–747  mathnet  mathscinet; Dokl. Math., 79:1 (2009), 118–124  isi  scopus
2008
6. G. Caristi, L. D'Ambrosio, E. Mitidieri, “Liouville Theorems for Some Nonlinear Inequalities”, Tr. Mat. Inst. Steklova, 260 (2008),  97–118  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 90–111  isi  elib  scopus
2007
7. Yuri Bozhkov, Enzo Mitidieri, “Lie Symmetries and Criticality of Semilinear Differential Systems”, SIGMA, 3 (2007), 053, 17 pp.  mathnet  mathscinet  zmath  isi  scopus
2005
8. E. Mitidieri, S. I. Pokhozhaev, “Liouville Theorems for Some Classes of Nonlinear Nonlocal Problems”, Tr. Mat. Inst. Steklova, 248 (2005),  164–184  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 248 (2005), 158–178
2002
9. E. Mitidieri, S. I. Pokhozhaev, “Some Generalizations of the Bernstein Theorem”, Differ. Uravn., 38:3 (2002),  373–378  mathnet  mathscinet; Differ. Equ., 38:3 (2002), 392–397
2001
10. E. Mitidieri, S. I. Pokhozhaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities”, Tr. Mat. Inst. Steklova, 234 (2001),  3–383  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 234 (2001), 1–362
11. E. Mitidieri, S. I. Pohozaev, “Nonexistence of Weak Solutions for Some Degenerate and Singular Hyperbolic Problems on $\mathbb R_+^{n+1}$”, Tr. Mat. Inst. Steklova, 232 (2001),  248–267  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 232 (2001), 240–259
2000
12. E. Mitidieri, “A simple approach to Hardy inequalities”, Mat. Zametki, 67:4 (2000),  563–572  mathnet  mathscinet  zmath  elib; Math. Notes, 67:4 (2000), 479–486  isi
1999
13. I. Birindelli, E. Mitidieri, G. Sweers, “Existence of the principal eigenvalue for cooperative elliptic systems in a general domain”, Differ. Uravn., 35:3 (1999),  325–333  mathnet  mathscinet; Differ. Equ., 35:3 (1999), 326–334
14. E. Mitidieri, S. I. Pokhozhaev, “Nonexistence of Positive Solutions for Quasilinear Elliptic Problems on $\mathbb R^N$”, Tr. Mat. Inst. Steklova, 227 (1999),  192–222  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 227 (1999), 186–216
1998
15. D. Del Santo, E. Mitidieri, “Blow-up of solutions of a hyperbolic system: the critical case”, Differ. Uravn., 34:9 (1998),  1155–1161  mathnet  mathscinet; Differ. Equ., 34:9 (1998), 1157–1163

2008
16. O. V. Besov, L. Véron, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, E. Mitidieri, S. M. Nikol'skii, L. V. Ovsyannikov, A. Tesei, “Stanislav Ivanovich Pohozaev: On the occasion of his 70th birthday”, Tr. Mat. Inst. Steklova, 260 (2008),  7–9  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 1–2  isi  elib
2006
17. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (on his 70th birthday)”, Uspekhi Mat. Nauk, 61:2(368) (2006),  177–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 373–378  isi
2005
18. O. V. Besov, A. M. Il'in, V. A. Il'in, L. D. Kudryavtsev, S. M. Nikol'skii, L. V. Ovsyannikov, E. Mitidieri, A. Tesei, L. Véron, “Stanislav Ivanovich Pokhozhaev (A Tribute in Honor of His Seventieth Birthday)”, Differ. Uravn., 41:12 (2005),  1587–1591  mathnet  mathscinet; Differ. Equ., 41:12 (2005), 1659–1663

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019